# SDR WWMA9700096

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 3350 · Emergency Lighting
- Part: Power  Supply
- Part number: 6013211
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER THE F/A JUMPSEAT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY IAW SAAB340B AMM 33-50, CHECKS GOOD.
